# SDR HALA0600742

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 28140
- Aircraft time: 17,163 hours, 3,379 cycles
- Engine: Pwa PW4060
- Engine time: 6,382 hours, 1,184 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1764
- Condition: Inoperative
- Location: Left
- Part time: 17,163 hours, 3,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

-BTB-  ON STARTING NR 1 ENG N2 DROPPED TO ZERO AFTER REACHING 22 PERCENT, SUSPECT STARTER FAILURE.  FOUND LEFT STARTER INOP, REMOVED AND INSTALLED SERVICEABLE STARTER, INSP AREA & NO DAMAGE NOTED, SERVICE STARTER WITH OIL TO FULL, DRY MOTOR ENG CHK GOOD, SECURED ENG COWLS, RUN UP LEFT ENG, OPS CHK GOOD.  NO FAULT NOTED, OK FOR SERVICE PER AMM 80-11-01.
